# SDR CA060822008

- Difficulty date: August 14, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,673 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C2P2009
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, NOTICED FUEL PIPE FROM PUMP TO SHUT-OFF VALVE (BEHIND ENGINE) STAINED GREEN, FOUND CLEARANCE BETWEEN PIPE AND RUDDER PEDAL TQ TUBE INSUFICIENT CAUSING FRETTING/DISSIMILAR CORROSION PITTING ON TUBE CAUSING FUEL LEAK (TC NR 20060822008)
